Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (1): 61-70    DOI: 10.1007/s10114-016-4738-6
Articles Current Issue| Next Issue| Archive| Adv Search |
Hopf Hypersurfaces in Complex Two-Plane Grassmannians with Generalized Tanaka-Webster D-Parallel Shape Operator
Hyunjin LEE1, Eunmi PAK2, Young Jin SUH2
1. Research Institute of Real & Complex Manifolds, Kyungpook National University, Daegu 41566, Republic of Korea;
2. Department of Mathematics, Kyungpook National University, Daegu 41566, Republic of Korea

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7